# SDR ABXA20111109141

- Difficulty date: November 9, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: ABXA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22028
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIB CORRODED INBD OF ANTI ICE DUCT BEHIND NR 8 SLAT.  REPAIRED NR 4 SLAT O/B AUX TRACK O/B RIB IAW SRM 57-41-09IAW B767 DWG 114T2202, AWG.
